Alert archive / Missouri / River Flood Warnings in 2020
River Flood Warning 113, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 30, 2020, 2:43 PM CDT for Cooper County, Saline County, Missouri. It took effect at May 31, 2020, 1:00 PM CDT. It was in force for .
The area
The outline as issued.
The facts
- Issued
- May 30, 2020, 2:43 PM CDT (19:43 UTC)
- In effect from
- May 31, 2020, 1:00 PM CDT
- Expired
- May 30, 2020, 8:24 PM CDT
- In force
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cooper County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 90 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Blackwater River near Blue Lick (BLVM7). The gauge peaked at 24.23 ft at May 29, 2020, 5:00 PM CDT.
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 29 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06908000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
191
WGUS43 KEAX 301943
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
243 PM CDT Sat May 30 2020
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-311942-
/O.NEW.KEAX.FL.W.0113.200531T1800Z-200603T0148Z/
/BLVM7.1.ER.200531T1800Z.200601T1200Z.200602T0148Z.NO/
243 PM CDT Sat May 30 2020
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Blackwater River near Blue Lick.
* from Sunday afternoon to Tuesday evening.
* At 1:45 PM Saturday the stage was 23.0 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday afternoon and
continue to rise to near 25.2 feet by Monday morning. The river
will fall below flood stage by Monday evening.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.0 Sat 02 PM 25.2 Monday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$1 follow-up statement
458
WGUS83 KEAX 310124
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
824 PM CDT Sat May 30 2020
...The Flood Warning is cancelled for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC053-195-310154-
/O.CAN.KEAX.FL.W.0113.000000T0000Z-200603T0148Z/
/BLVM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
824 PM CDT Sat May 30 2020
The Flood Warning is cancelled for
The Blackwater River near Blue Lick.
* At 7:45 PM Saturday the stage was 22.6 feet.
* Flood stage is 24.0 feet.
* Forecast...The river crested below flood stage at 23.4 feet. The
river will continue to fall to 16.5 feet by Monday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 22.6 Sat 08 PM 22.3 early Sunday morning
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 30, 12:21 PM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, May 30, 12:21 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1221 PM CDT Sat May 30 2020 .Discussion... Issued at 345 AM CDT SAT MAY 30 2020 The quiet pattern continues through the early part of Saturday, as surface ridging makes it presence. Northwest flow aloft with no real signal for forcing will provide more evidence for the next several hours being quiet. Relatively dry air has become prevalent across the area, with the surface ridge so prominent. All that may change by this evening as the surface ridge moves east, allowing for some return flow. By this afternoon and evening a warm front will likely form across northwest Missouri, with temperatures along and south of the front in the upper 70s, and temperatures north of the front hovering around 70. Within the northwest flow aloft will be an embedded shortwave trough, which will glide into far northwestern Missouri during the afternoon hours. Scattered rain showers will spread from NW to SE across northern Missouri, perhaps as far south as I-70. The rain will be lacking any appreciable instability, so only isolated rumbles of thunder will be expected with this activity. A dry subcloud layer will also make any appreciable rain accumulation unlikely. Expect the bulk of this activity to remain north of I-70 with perhaps a couple tenths of an inch of rain. By the early overnight hours, expect only isolated showers, with minimal rain amounts. Sunday will be a transition day between the cooler pattern that's been in place for a majority of May thus far and what looks to be a wholesale warm up for the early part of the upcoming week. For Sunday, we will see the mid level ridge become more prominent over the western half of the CONUS, but building eastward and becoming more centered over the immediate forecast area by Monday. Strong warm air advection will get the surface conditions warmer and moister as the ridge builds in. The Result will be a mostly dry, but warm/muggy Monday through Wednesday. Expect daytime highs to be in the 80s, and with increasing moisture, perhaps bordering on 70 degree dewpoints, we could see heat indices approaching the lower to middle 90s. By the late part of next week the ridge looks to flatten out a bit, which should at the very least reintroduce some midlevel flow back into the area. And with a warm/moist airmass in place will open up the door for increasing chances for rain as we go into the late part of the week. && .Aviation...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 1220 PM CDT SAT MAY 30 2020 VFR through the period with mid-level cloud deck to persist. Slight chance of a shower passing within terminal space prior to daybreak Sunday, but negligible impacts expected and low probability of occurrence prohibits forecast inclusion at this time. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Leighton Aviation...Blair
Hazardous weather outlook, May 30, 4:40 AM CDT, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 440 AM CDT Sat May 30 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-310945- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 440 AM CDT Sat May 30 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday Thunderstorm chances return by mid to late week next week. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
Nearby
River Flood Warnings in Missouri, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.